Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hair loss on frontal area, prescribed keraglo men tablet with minokem. Is it effective?

DEAR SIR I AM HAVING HAIR FALL ON FRONTAL AREA FROM LAST 1 YEAR FRONT SIDE IS ONLYB AFFECTED NOT TOP. DOCTOR SUGGESTED ME TO TAKE KERAGLO MEN TABLET WITH MINOKEM 5%.WILL IT HELP ME OR NOT ? PLZ SUGGEST AND I ALSO WORRIED IF I STOP USING MIOKEM WILL IT AFFECT THOSE HAIR WHICH I ALREADY HAVE BY INCREASING HAIRFALL? PLEASE GUIDE ME. I WILL BE HIGHLY THANKFULL.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  8032
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi anu,

Thanks for writing in.
The condition you are suffering is Androgenetic Alopecia .
It is a Hormonal condition.

Treatment can be minoxidil,finasteride.

Minoxidil and finasteride in topical form are very safe and do not affect sexual life.

Oral finasteride can have some effects on sexual libido but it is temporary.With continued use it becomes normal.No permanent damage or problem can occur.
On stopping minokem hair will slowly return to previous stage after 6 months or more.
Continuous treatment for 2 years is needed to stabilise hair loss.

Few procedures like mesotherapy and light therapy can be helpful.
They are available at dermatology clinics.

Also supportive oral tablets containing biotin and multivitamis can be helpful.

Hope this helps.

Regards

DrSudarshan
MD
Dermatologist
Answered: Sat, 13 Oct 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor